# SDR DALA2019040702284

- Difficulty date: March 17, 2019
- Submitted: April 7, 2019
- Operation: Air carrier
- Aircraft: N336DX
- Make and model: Airbus A321-211
- Aircraft serial: 8063
- Aircraft time: 3,620 hours, 1,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 37C EMERGENCY LIGHT SHROUD BROKEN, REPLACED 37C EMERGENCY LIGHT SHROUD
